# SDR AALA990829

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HOLE DAMAGED FOR NR 3 ACCESS PLATE BOTTOM OF RT WING (SCREW HOLE).  CLEANED UP HOLE (MADE ROUND).  INSTALLED PLUG PER ESO 80559.  (M)
